The article you requested is
Aripiprazole-Induced Agitation After Clozapine Discontinuation: A Case Report.
J Clin Psychiatry 2009;70(1):141-143 [letter]
Copyright 2009 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $30
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($129) or print + online ($166 individual).
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: Clozapine continues to be the gold standard for patients
with treatment-refractory schizophrenia.1 However, when patients
who have responded to clozapine need to have clozapine
treatment discontinued due to a serious adverse event, such as
glucose abnormalities, clinicians are often confronted with difficult
choices regarding a suitable substitute treatment.
We present a patient who developed acute ketoacidosis
while on clozapine treatment and who developed severe agitation
and psychotic decompensation with subsequent aripiprazole